# SDR R61A2021011900083

- Difficulty date: December 31, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N242JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 31,383 hours, 19,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17066350002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, AFT CARGO INTERNAL STRUCTURE CORROSION LOCATED ON BAGGAGE FLOORBOARD SUPPORT FR 77 STGR 29L AND STGR 29R.  REPLACED FLOORBOARD SUPPORT, IAW SRM 51-41-01 AND 51-41-02.
